Two remarks on elementary theories of groups obtained by free constructions
Version of Record online: 9 OCT 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 1-2, pages 12–18, February 2013
How to Cite
Jaligot, E. (2013), Two remarks on elementary theories of groups obtained by free constructions. Mathematical Logic Quarterly, 59: 12–18. doi: 10.1002/malq.201200010
- Issue online: 11 FEB 2013
- Version of Record online: 9 OCT 2012
- Manuscript Accepted: 29 MAY 2012
- Manuscript Revised: 27 APR 2012
- Manuscript Received: 6 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!